Upravliaemie systemy
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Upravliaemie systemy, 1971, Issue 8, Pages 21–28 (Mi da1165)  

Раздел I

Об условиях стабильности поглощения в дифференциально-разностных играх. II

Yu. S. Osipov

Sverdlovsk

Full text: PDF file (351 kB)
UDC: 519.95
Received: 26.01.1971

Citation: Yu. S. Osipov, “Об условиях стабильности поглощения в дифференциально-разностных играх. II”, Upravliaemie systemy, 1971, no. 8, 21–28

Citation in format AMSBIB
\Bibitem{Osi71}
\by Yu.~S.~Osipov
\paper Об условиях стабильности поглощения в дифференциально-разностных играх.~II
\jour Upravliaemie systemy
\yr 1971
\issue 8
\pages 21--28
\mathnet{http://mi.mathnet.ru/da1165}


Linking options:
  • http://mi.mathnet.ru/eng/da1165
  • http://mi.mathnet.ru/eng/da/y1971/i8/p21

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Diskretnyi Analiz i Issledovanie Operatsii
    Number of views:
    This page:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021